Really high and then really low in a matter of minutes?
My mom in congestive heart failure and diabetic, along with dialysis 3 days a week, and blockage that the doctors cannot repair. She is on about 12 meds a day for different things.
With that said, on dialysis days, her blood pressure gets really low. She is on BP medication because without it, her BP is around 180 over 90+.
She called me there last night and said she was having chest pains again (which has been normal now for about 6 months) and she had checked her blood pressure and it was like 170 over 90. I waited about 10 minutes and checked it again and it was 105 over 50.
Is this a sign of the batteries going down on the BP monitor? or is this actually possible?
It is possible to see swings like this in a weakened heart, Blood pressure is dynamic and changes with he body's needs for oxygen or by the effects of outside stimulus. It is not uncommon to see it drop that much that quickly.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.